Extreme points of two digraph polytopes: Description and applications in economics and game theory
In this paper, we introduce two polytopes that respect a digraph in the sense that for every vector in the polytope every component corresponds to a node and is at least equal to the component corresponding to each successor of this node. The sharing polytope is the set of all elements from the unit simplex that respect the digraph. The fuzzy polytope is the set of all elements of the unit cube respecting the digraph. The main results are characterizations of the extreme points of the above described two digraph polytopes. We also give an economic application of the result on the sharing polytope and a game-theoretical application for the fuzzy polytope.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Gilles, R.P. & Owen, G. & van den Brink, J.R., 1991.
"Games with permission structures : The conjunctive approach,"
1991-14, Tilburg University, Center for Economic Research.
- Gilles, Robert P & Owen, Guillermo & van den Brink, Rene, 1992. "Games with Permission Structures: The Conjunctive Approach," International Journal of Game Theory, Springer, vol. 20(3), pages 277-93.
- Gilles, R.P. & Owen, G. & van den Brink, J.R., 1991. "Games with permission structures : The conjunctive approach," Research Memorandum FEW 473, Tilburg University, School of Economics and Management.
- van den Brink, Rene & Gilles, Robert P., 1996.
"Axiomatizations of the Conjunctive Permission Value for Games with Permission Structures,"
Games and Economic Behavior,
Elsevier, vol. 12(1), pages 113-126, January.
- van den Brink, J.R. & Gilles, R.P., 1991. "Axiomatizations of the conjunctive permission value for games with permission structures," Research Memorandum FEW 485, Tilburg University, School of Economics and Management.
- Jean Derks & Hans Haller & Hans Peters, 2000. "The selectope for cooperative games," International Journal of Game Theory, Springer, vol. 29(1), pages 23-38.
When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:44:y:2008:i:11:p:1114-1125. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.